Do we have anyone on the board over 60 or that knows if seizures change after this age? Is it unusual to start having seizures at this age? It seems everything has changed with age. Just wonder if it's me or does this happen to everyone. My migraines have changed for the better (most of the time) but seizures are different. Thanks.
I'm not over 60 but I'm getting close. As for if the seizures change, yes, they can. Mine have improved as I got older so my guess would be that if they can improve with age they also get get worse with age. Hope this answers your question.
I'm 40 but I've noticed over the years that living with epilepsy is a lot more of an inconvenience than it was when I was younger. I was diagnosed w/ e at the age of 21. I went to a really good college, moved to NYC, then LA all on my own. I was confident and independent. As I got older, the dilantin stopped working, I was put on Topamax which gave me a plethora of problems and now Keppra which I find leaves me feeling on edge (but as I said in another thread, it's hard to tell with the circumstances of my life...I had to move to Florida to live in a very small space with my mother who is severely ill w/ cancer....whether it's the Keppra or not).
I can tell you that I felt at one time like my life was going somewhere. Around the age of 36 things took a slow turn for the worse. I have not recovered. I'm terrified of what will happen as I get older.
Last edited by TopamaxKillsMe; 11-27-2007 at 10:25 AM.
my dr back in may put me on Topamax xl, if so is this just for seizures? im confused because i just got out of hospital for a veeg and havent got results back yet but i dont understand why he would put me on Topamax xl. i think iam having seizures but as of right now i dont have results i had a MRI done but noone told me for certain its seizures but by my symtons it looks like seizures sorry about your mother Topamaxkillsme i never took the meds because i got scared for 1 i didnt know what it was for so can a dr put you on it for other reasons other then for seizures???
I think there may be some confusion. I do not think there is a Topamax XL, just Topamax, unless I am mistaken. Why don't you call the dr. and see when he'll have the results? Does he know that you're not taking the medication? If you have any concerns about taking the medicine, maybe you should discuss your concerns with him, especially since you seem to think you're having seizures. Why suffer?
Last edited by life_is_good; 11-28-2007 at 09:42 AM.
mines for sure hormonal im in prei or meno not sure which i went 8 mos without a monthly and started today and i didnt have the fainting spells till i was getting close to meno and im not sure if it was topamax or not it was something and i didnt take it cause it said could cause heart failure so i didnt take it and i called the drugstore to see if they saw where the dr ordered it and they cant find it so maybe it was something else and i been calling daily about my results and so far they dont have them yet i guess i will be patient i just dont feel like this is panic it feels more like something else cause with panic i freakout and cry and get terrifed and with the other i just drop and yes i get very very tired afterwards but i will soon find answers if not i will go elsewhere but this dr is suppose to be a very good dr he saw me fall in his front office and told my husband it looked like a seizure i sure wish it wasnt but if it is i just want meds to help me live a normal life again .